IJPAM: Volume 94, No. 5 (2014)
FOR GEOMETRIC RANDOM SUMMANDS
Department of Mathematics
Faculty of Science
Chonburi, 20131, THAILAND
Abstract. This paper determines a bound for the total variation distance between the distribution of random sums of independent geometric random variables and a negative binomial distribution. Two examples have been given to illustrate the result obtained.
Received: March 26, 2014
AMS Subject Classification: 62E17, 60F05, 60G50
Key Words and Phrases: geometric random variable, negative binomial approximation, random sums, total variation distance
Download paper from here.
DOI: 10.12732/ijpam.v94i5.8 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 701 - 704